MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 22G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 22G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged infusion set is confirmed; however, the exact cause is unknown.One photograph of a 22 g miniloc winged infusion set was returned for evaluation.An initial visual observation of the photograph showed use residue throughout the sample, and a large diagonal split with straight and distinct edges was observed in the tubing near the needle housing of the infusion set in the returned photograph.While the angle and distinct edges of the split in the tubing of the infusion suggest the device was likely damaged by a sharp instrument, this could not be confirmed from the returned photograph; therefore, the exact cause of the damage is unknown at this time.A lot history review (lhr) of asduf027 showed three other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same patient.
 
Event or Problem Description
It was reported patient reports miniloc tubing pulled out of needle.No other information was provided.

Brand Name
MINILOC SAFETY INFUSION SET 22G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10258485
Report Number3006260740-2020-02372
Device Sequence Number3065445
Product Code FPA
UDI-Device Identifier00801741047602
UDI-Public(01)00801741047602
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0632234
Device Lot NumberASDUF027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2020
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1